# SDR FOTR20170327123

- Difficulty date: March 27, 2017
- Submitted: June 15, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797716
- Condition: Corroded
- Location: Bs 578-601
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVETS STRINGER 17R, BETWEEN BS 578 AND 601,  INNER SURFACE OF CREASE BEAM.
